# SDR 9603172296

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 757251
- Aircraft serial: 21788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT GALLEY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND POWER SUPPLY, OPERATIONAL CHECK OK.
